Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A simple version of bundle method with linear programming

Texto completo
Autor(es):
Liu, Shuai
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: COMPUTATIONAL OPTIMIZATION AND APPLICATIONS; v. 72, n. 2, p. 391-412, MAR 2019.
Citações Web of Science: 0
Resumo

Bundle methods have been well studied in nonsmooth optimization. In most of the bundle methods developed thus far (traditional bundle methods), at least one quadratic programming subproblem needs to be solved in each iteration. In this paper, a simple version of bundle method with linear programming is proposed. In each iteration, a cutting-plane model subject to a constraint constructed by an infinity norm is minimized. Without line search or trust region techniques, the convergence of the method can be shown. Additionally, the infinity norm in the constraint can be generalized to p-norm. Preliminary numerical experiments show the potential advantage of the proposed method for solving large scale problems. (AU)

Processo FAPESP: 17/15936-2 - Variantes implementáveis dos métodos de decomposição VU para funções compostas
Beneficiário:Shuai Liu
Linha de fomento: Bolsas no Brasil - Pós-Doutorado